# SDR SWAA2021120950192

- Difficulty date: December 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737
- Aircraft serial: 32481
- Aircraft time: 57,332 hours, 33,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHT SWITCH WHEN POSITIONED OFF ALL LIGHTS COME ON ; / [01] T/S PER FIM 33-50 TASK 801 FOUND SWITCH INOP. R+R PER WDM WDM 33-51-11. SWITCH BAD FROM STOCK NEEDS ANOTHER SWITCH.; [02] REMOVED AND REPLACED EMERGENCY LIGHT SWITCH PER WDM 33-51-11 AND PERFROMED OPERATIONAL TEST PER AMM 33- 51-00 OPS TEST GOOD.
